Translator Disclaimer
November, 1973 On Sequential Confidence Intervals Based on Wilcoxon Type Estimates
M. S. Srivastava, A. K. Sen
Ann. Statist. 1(6): 1200-1202 (November, 1973). DOI: 10.1214/aos/1176342569

Abstract

For the location parameter family of distributions $F(x - \theta)$ under some regularity conditions, a confidence interval for $\theta$ of fixed width $2d$ and given confidence coefficient $1 - \alpha$ in the limit as $d$ tends to zero is obtained using Hodges-Lehmann estimates based on Wilcoxon statistics. An upper bound on the average sample size is also given.

Citation

Download Citation

M. S. Srivastava. A. K. Sen. "On Sequential Confidence Intervals Based on Wilcoxon Type Estimates." Ann. Statist. 1 (6) 1200 - 1202, November, 1973. https://doi.org/10.1214/aos/1176342569

Information

Published: November, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0281.62049
MathSciNet: MR375687
Digital Object Identifier: 10.1214/aos/1176342569

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.1 • No. 6 • November, 1973
Back to Top